# SDR MALA080079

- Difficulty date: April 27, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,709 hours, 27,446 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Damaged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR SLIDE RAIL CORRODED; APPROX STA, 236 - 288.  REMOVED DAMAGED RAIL AND INSTALLED NEW RAIL P/N: 7253710-871 AND ASSOCIATED HARDWARE IAW SAAB 340 AMM CH 20-10.
